Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 178 found articles
 
 
  A computationally intractable problem on simplicial complexes
 
 
Title: A computationally intractable problem on simplicial complexes
Author: Eğecioğlu, Ömer
Gonzalez, Teofilo F.
Appeared in: Computational geometry
Paging: Volume 6 (1996) nr. 2 pages 14 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 178 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands